skip to Main Content

Register to Become a Member Today

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #12309

    Jules1965
    Member

    Can anybody advise me, I have been on Premarin for nearly 3 weeks, but I have been woken/waking up with a bad headache behind my eye and also I have started getting loads of spots. Is this normal and will it subside? Thank you 🙁 🙁

    #265967

    jilly b
    Participant

    jules only just looked at this post, how you getting on now Itook premarin for a couple of years but had a lot of headaches when waking up in the mornings and Idid have to change to something else cant remember what it was now as it was about 15yr
    ago.But I do remember that it was a patch and that also gave me headaches so wasnt wanting to try any thing else at the time.I do think hrt in some form is good though as it keeps you pelvic floor tissue in good order as i have now found out as had problems with prolapses because of weak tissue down there .Hope that you can persevere and can find something that suits Best Wishes Jilly b xxxxx

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top